By the same authors

From the same journal

From the same journal

An arithmetic model for the total disorder process

Research output: Contribution to journalArticlepeer-review



Publication details

JournalProbability Theory and Related Fields
DatePublished - May 2008
Issue number1-2
Number of pages13
Pages (from-to)47-59
Original languageEnglish


We prove a multidimensional extension of Selberg's central limit theorem for the logarithm of the Riemann zeta function on the critical line. The limit is a totally disordered process, whose coordinates are all independent and Gaussian.

    Research areas

  • Number Theory, Pure Mathematics, Total disorder process , Convergence in distribution , Central limit theorem , Riemann zeta function

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations